Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The range of a measure


Author: Neil W. Rickert
Journal: Bull. Amer. Math. Soc. 73 (1967), 560-563
MathSciNet review: 0209435
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Halmos, The range of a vector measure, Bull. Amer. Math. Soc. 54 (1948), 416-421. MR 24963
  • 2. N. W. Rickert, Measures whose range is a ball, Pacific J. Math. (to appear). MR 222244


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11747-6